View : 22 Download: 0

Aluthge transforms of operators

Title
Aluthge transforms of operators
Authors
Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2000
Journal Title
Integral Equations and Operator Theory
ISSN
0378-620XJCR Link
Citation
vol. 37, no. 4, pp. 437 - 448
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Associated with every operator T on Hilbert space is its Aluthge transform T̃ (defined below). In this note we study various connections between T and T̃, including relations between various spectra, numerical ranges, and lattices of invariant subspaces. In particular, we show that if T̃ has a nontrivial invariant subspace, then so does T, and we give various applications of our results.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE